Alert archive / Maine / Gale Warnings in 2016
Gale Warning 23, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Apr 2, 2016, 2:51 PM EDT. It took effect at Apr 3, 2016, 11:00 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2016, 2:51 PM EDT (18:51 UTC)
- In effect from
- Apr 3, 2016, 11:00 AM EDT
- Expired
- Apr 4, 2016, 3:48 AM EDT
- In force
- 17 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
819 WHUS71 KCAR 021851 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 251 PM EDT SAT APR 2 2016 ANZ050>052-030300- /O.UPG.KCAR.GL.A.0009.160403T1500Z-160404T0600Z/ /O.NEW.KCAR.GL.W.0023.160403T1500Z-160404T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 251 PM EDT SAT APR 2 2016 ...GALE WARNING IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
893 WHUS71 KCAR 022223 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 623 PM EDT SAT APR 2 2016 ANZ050>052-030630- /O.CON.KCAR.GL.W.0023.160403T1500Z-160404T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 623 PM EDT SAT APR 2 2016 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ CB
297 WHUS71 KCAR 030156 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 956 PM EDT SAT APR 2 2016 ANZ050>052-031000- /O.CON.KCAR.GL.W.0023.160403T1500Z-160404T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 956 PM EDT SAT APR 2 2016 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ CB
129 WHUS71 KCAR 030722 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 322 AM EDT SUN APR 3 2016 ANZ050>052-031530- /O.CON.KCAR.GL.W.0023.160403T1500Z-160404T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 322 AM EDT SUN APR 3 2016 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM EDT MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
321 WHUS71 KCAR 031853 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 253 PM EDT SUN APR 3 2016 ANZ050>052-040300- /O.CON.KCAR.GL.W.0023.000000T0000Z-160404T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 253 PM EDT SUN APR 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
775 WHUS71 KCAR 040147 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 947 PM EDT SUN APR 3 2016 ANZ050>052-040600- /O.CON.KCAR.GL.W.0023.000000T0000Z-160404T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 947 PM EDT SUN APR 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
758 WHUS71 KCAR 040309 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1109 PM EDT SUN APR 3 2016 ANZ050>052-040900- /O.EXT.KCAR.GL.W.0023.000000T0000Z-160404T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1109 PM EDT SUN APR 3 2016 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
065 WHUS71 KCAR 040748 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 348 AM EDT MON APR 4 2016 ANZ050>052-041600- /O.CAN.KCAR.GL.W.0023.000000T0000Z-160404T0900Z/ /O.NEW.KCAR.SC.Y.0044.160405T0200Z-160405T2200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 348 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Apr 2, 12:10 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 2, 12:10 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1210 PM EDT SAT APR 2 2016
.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH TODAY AND CROSS THE AREA
TONIGHT. LOW PRESSURE ALONG THE FRONT WILL TRACK SOUTH OF THE
REGION EARLY SUNDAY. ANOTHER LOW WILL TRACK SOUTH OF THE AREA
MONDAY AS COLD CANADIAN HIGH PRESSURE BUILDS INTO THE REGION.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE 12:10 PM: HAVE ADJUSTED SKY CONDITIONS BASED ON LATEST
VISIBLE SATELLITE. ALSO ADJUSTED WIND... TEMPERATURE AND DEW
POINT BASED ON LATEST OBSERVATIONS.
PREV DISCUSSION BLO...
06Z SFC ANALYSIS SHOWS CDFNT JUST ABOUT OFFSHORE WITH OBS BRIEFLY
GOING WNW IMMEDIATELY FOLLOWING FROPA. SFC WINDS SLOWLY BACKING TO
THE SW IN RESPONSE TO RELAXING PRESSURE GRADIENT AS RIDGE AXIS
BUILDS IN FM THE HUDSON VLY. SECONDARY CDFNT DROPPING THRU QUEBEC
AT THIS TIME BUT WITH STRONG SRLY FLOW ACCELERATING AHD OF NEXT
SFC LOW UPSTREAM NORTH OF GEORGIAN BAY, EXPECT THIS WL RETREAT
NORTH AS A WMFNT AND LEAVE CWA IN WMSECTOR TDA.
EXPECT HIGH TEMPS TO TOP OUT ARND 10F LESS THAN YDA'S VALUES BUT
STILL MUCH ABV NORMAL. CANADIAN REGIONAL RADARS SHOWING PCPN ACRS
SRN ONTARIO AHD OF CDFNT ASSOC WITH SYSTEM, CURRENTLY MVG THRU NRN
OH.
SYSTEM WL TRANSLATE EAST DRG THE DAY, AS DRIVING S/WV SEEN ON WV
IMAGERY, MVS EAST THRU SRN CANADA. EXPECT THE BULK OF THE DAY TO
BE DRY BFR BEST FRCG MVS INTO WRN ZONES BY LATE AFTN TO GENERATE
SCTD SHOWERS ALONG BNDRY. FRONT WL MV THRU CWA BTWN 00Z AND 06Z
WITH MAINLY RAIN ACRS THE AREA AS CLD TEMPS WL LAG SLIGHTLY BHND
FROPA. MAY SEE CLD AIR SNEAK IN FAST ENUF TO CHG RAIN OVR TO SNOW
IN THE NW ZONES BUT ONLY EXPECT A DUSTING DRG THE OVRNGT.
AT THE SAME TIME ANOTHER SYSTEM WL BE EJECTING OFF THE MID-
ATLANTIC COAST AND RIDE TO THE NORTHEAST. AT THIS TIME IT APPEARS
AS THO THIS SYSTEM WL LKLY BE JUST A TAD TOO FAR SOUTH TO AFFECT
LAND AREAS OF CWA BUT MAY SEE SHOWERS OVR THE WATERS THIS AFTN.
BOTH SYSTEMS WL EXIT CWA AFT 06Z TONIGHT WITH YET ANOTHER INTENSE
SFC LOW EJECTING OFF OF CAPE COD BY THE END OF THE PD.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
A SURGE OF COLD ARCTIC AIR WILL BEGIN PUSHING INTO THE AREA ON
SUNDAY AS A SMALL BUT VIGOROUS LOW ALONG THE FRONT TRACKS SOUTH OF
THE AREA. A BIT OF LIGHT SNOW MAY BRUSH COASTAL AREAS. OTHERWISE,
SUNDAY IS EXPECTED TO BE DRY. A STRONG GRADIENT BEHIND THE LOW AND
AHEAD OF APPROACHING HIGH PRESSURE WILL BRING VERY STRONG GUSTY
NORTHWESTERLY WINDS ON SUNDAY. SUNDAY NIGHT WILL BE VERY COLD AND
CONTINUED BREEZY WITH LOWS FROM NEAR ZERO IN THE FAR NORTH TO THE
TEENS DOWNEAST. ANOTHER SMALL LOW TRACKING SOUTH OF THE AREA ON
MONDAY MAY BRUSH THE DOWNEAST COAST WITH A BIT OF LIGHT SNOW.
OTHERWISE, DRY AND COLD WEATHER IS EXPECTED ACROSS THE AREA ON
MONDAY AS A LARGE CANADIAN HIGH PRESSURE SYSTEM PUSHES INTO THE
MIDWEST.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DRY AND CHILLY WEATHER WILL PERSIST TUESDAY INTO WEDNESDAY AS HIGH
PRESSURE BUILDS IN FROM THE WEST AND PUSHES SOUTH OF THE REGION.
HIGH PRESSURE WILL MOVE OFF THE EAST COAST ON WEDNESDAY AS CLOUDS
INCREASE AHEAD OF LOW PRESSURE APPROACHING FROM THE GREAT LAKES.
SOME SNOW WILL LIKELY INITIALLY SPREAD ACROSS THE REGION WEDNESDAY
EVENING AHEAD OF THE LOW. WARMER AIR IS THEN EXPECTED TO LIFT NORTH
ACROSS THE REGION CHANGING SNOW OVER TO RAIN FROM SOUTH TO NORTH AS
THE LOW TRACKS UP TO OUR NORTHWEST. SHOWERS WILL CONTINUE THROUGH
THURSDAY AND POSSIBLY INTO FRIDAY AS A FRONTAL BOUNDARY STALLS
NEARBY TO THE WEST AND WARM AIR CONTINUES NORTHWARD ALONG THE EAST
SIDE OF THE BOUNDARY. SECONDARY LOW PRESSURE MAY LIFT OVER THE AREA
FRIDAY BRINGING ANOTHER ROUND OF SHOWERS AND POSSIBLY A PERIOD OF
STEADIER RAIN. ANOTHER SURGE OF COLD AIR WILL FOLLOW FRIDAY NIGHT
INTO SATURDAY AS THE LOW MOVES AWAY.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: MVFR CIGS EXPECTED BRIEFLY AT FVE EARLY THIS MORNING
BECOMING VFR BY DAYBREAK. VFR EXPECTED ALL OTHER TERMINALS INTO
THE AFTERNOON BEFORE NEXT COLD FRONT APPROACHES WITH MVFR
RESTRICTIONS. CANNOT RULE OUT IFR CONDITIONS BUT CONFIDENCE IS TOO
LOW AT THIS TIME TO INCLUDE IN TERMINAL FORECASTS FOR ALL BUT BHB.
SHORT TERM: MOSTLY VFR CONDITIONS ARE EXPECTED SUNDAY. EXPECT
STRONG GUSTY NORTHWESTERLY WINDS SUNDAY INTO SUNDAY NIGHT. VFR
CONDITIONS ARE EXPECTED TO PERSIST INTO EARLY WEDNESDAY WITH A
DROP TO MVFR THEN IFR LATE WEDNESDAY.
&&
.MARINE...
NEAR TERM: SEAS WILL REMAIN ABOVE 5 FEET THROUGH THE WEEKEND WITH
WIND GUSTS INCREASING SUNDAY MORNING BEHIND CDFNT MOVING OFFSHORE.
SHORT TERM: A GALE WATCH IS UP FOR SUNDAY INTO SUNDAY NIGHT FOR
NORTHWESTERLY WINDS GUSTING UP TO 40 KT. WINDS WILL DIMINISH ON
MONDAY BUT MAY BUILD TO SCA ON TUESDAY. WINDS WILL LIKELY BE LIGHT
ON WEDNESDAY AS HIGH PRESSURE SLIDES SOUTH OF THE WATERS.
&&
.HYDROLOGY...
HAVE KEPT FLOOD WATCH GOING UNTIL THIS EVENING. TEMPERATURES WILL
REMAIN ABOVE FREEZING. THIS WILL CONTINUE TO MELT SNOW AND ALLOW
RUNOFF INTO RIVERS. ONLY EXCEPTION WILL BE WHERE TEMPERATURES ARE
NOW DOWN AROUND FREEZING ACROSS THE NORTH WOODS BUT THIS WILL BE
BRIEF THIS MORNING. ALSO WATCHING POTENTIAL FOR ICE MOVEMENT ALONG
WITH ICE JAMS. COLD FRONT MOVING THROUGH TONIGHT WILL CEASE SNOWMELT.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006-010-011-
031.
MARINE...GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
ANZ050>052.
&&
NEAR TERM...MIGNONEHazardous weather outlook, Apr 2, 3:55 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 355 AM EDT SAT APR 2 2016 MEZ015>017-029-030-032-030800- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON-NORTHERN WASHINGTON- 355 AM EDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EASTERN MAINE AND INTERIOR DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ001>006-010-011-031-030800- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- 355 AM EDT SAT APR 2 2016 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-030800- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 355 AM EDT SAT APR 2 2016 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:02 AM EDT | Gale Watch | CAR | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.